5 doctors weighed in:

I've been on Depo-Provera provera (medroxyprogesterone) for about 2 years. I haven't had a period for 6 months and today i got one. Is that normal on depo?

5 doctors weighed in
Dr. Marsha Davis
Internal Medicine
2 doctors agree

In brief: Yes

That is normal.

In brief: Yes

That is normal.
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Dr. Robert Duhaney
Internal Medicine
1 doctor agrees

In brief: Maybe

My quick answer is maybe because Depo Provera (medroxyprogesterone) can cause many side effects, among the most common is irregular cycles when stopping the medicine.
Would consult with your gyn or pcp for further guidance.

In brief: Maybe

My quick answer is maybe because Depo Provera (medroxyprogesterone) can cause many side effects, among the most common is irregular cycles when stopping the medicine.
Would consult with your gyn or pcp for further guidance.
Dr. Robert Duhaney
Dr. Robert Duhaney
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors